# SDR SWAA2022092215997

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY L/H LOWER EMERGENCY EXIT SIGN INOP. / [01] REMOVED LAVATORY A TOILET SHROUD FOR ACCESS IAW BOEING 737-7700 AMM 38-32-01-000-802-001.;[02] VERIFIED STEP 1 - REMOVED LAVATORY A TOILET SHROUD FOR ACCESS;[03] TERMINATED GROUND WIRE W4142-0152-20 AT GD3782; OPS CHECK PERFORMED; TEST PASSED PER REF B737 SWPM 20-20-12; AMM 33-51-14-960-801.;[04] VERIFIED STEP 3 TERMINATED GROUND WIRE W4142-0152-20 AT GD3782; OPS CHECK PERFORMED; TEST PASSED;[05] OK TO RE-INSTALL LAV A SHROUD
